# SDR AALA2018101659014

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 23,993 hours, 19,941 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 59130165
- Condition: Defective
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WITH THE NR 1 ENGINE BLEED ON MEL,  THE NR 2 ENGINE BLEED FAILED IN FLIGHT, AT FL210 IN MODERATE FREEZING RAIN CONDITIONS.  THE AIRCRAFT LOST WING ANTI-ICE AND PRESSURIZATION.  DECLARED AN EMERGENCY AND DESCENDED TO FL 100, THEN TO FL 040 TO AVOID FREEZING PRECIPITATION.   CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 1 AND 2 BLEED PRESSURE SWITCHES IAW AMM 36-14-02, AND THE SPDA POWER MODULES IAW AMM 42-61-11.  ACCOMPLISHED ENGINE RUNS AND ALL CHECKED GOOD.
